RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Guesmia, Senoussi

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:31
Abstract pages:229
Full texts:21
References:25
E-mail:

http://www.mathnet.ru/eng/person57762
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. Michel Chipot, Senoussi Guesmia, “Correctors for some asymptotic problems”, Tr. Mat. Inst. Steklova, 270 (2010),  266–280  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 270 (2010), 263–277  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020